Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


caida de cabello
Apr 14, 2013

hola mi nombre es john y tengo 24 años, hace un año me descubrieron vih y me mandaron (lamiduvina y zidovudina+ efavirenz) desde un tiempo para aca se me cae el cabello, aunque hace un mes deje de fumar, pero no se si es porque mis defensas todavia estan bajas o tiene que ver el medicamento, o tambien hay una posibilidad que cuando suban mis cd4 vuelva mi cabello a el estado original o es sujestion, puedo volver a recuperarlo o definitavamente lo pierdo por mi enfermedad, por favor ayudenme gracias!

Response from Dr. Natterstad

Buenos días,

Lamivudina (Epivir, 3TC) se puede asociar a la pérdida de cabello. Te sugiero que hables con tu médico de un cambio de terapia. Afortunadamente hoy en día hay muchas alternativas.

Mucha suerte y un abrazo fuerte.

Dr. Steve


Previous
Culebrilla / Herpes Zoster
Next
Positivo

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement